# SDR AALA202212140772

- Difficulty date: December 11, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323
- Aircraft serial: 33522
- Aircraft time: 38,019 hours, 4,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5479W2306
- Condition: Broken
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LAVATORY 4F-LC HAS BROKEN EMERGENCY LIGHTS. REMOVED AND REPLACED FLOOR PROXIMITY LIGHT ASSEMBLY PER AMM 33-51-05-960-802.
